MathSciNet Relay Station
MathSciNet bibliographic data
MR2344684 (2009h:47011) 47A12 (15A60 15A90 81P68)
Choi, Man-Duen; Holbrook, John A.; Kribs, David W.; Życzkowski, Karol Higher-rank numerical ranges of unitary and normal matrices. Oper. Matrices 1 (2007), no. 3, 409–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement